# SDR 99UAL900513

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Engine: Pwa JT8D15
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 1U10851
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER DEPARTURE FROM BDL, AIRCRAFT LOST A-SYSTEM HYDRAULIC PRESSURE.  DIVERTED TO BOSTON.  *S/D*  FOUND RT MLG LOCK OPERATED DOOR SEQUENCE VALVE ASSY CRACKED.  REPLACED VALVE.  JACKED AIRCRAFT, ACP'D GEAR SWING FIVE COMPLETE CYCLES AND CYCLED ALL FLIGHT CONTROLS.  RT MLG AND WHEEL WELL CLEANED OF HYDRAULIC FLUID.  HYD QTY SERVICED TO FULL.
